# SDR UHLA2012053100170

- Difficulty date: May 31, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 21,589 hours, 13,306 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 CABIN DOOR DISARM HANDLE WILL NOT MATCH FLUSH WITH LARGER VENT HANDLE.  THE DISARM HANDLE MUST BE PUSHED THE LAST INCH OF MOVEMENT AND IT IS VERY HARD TO DO SO.  LUBED ARM/DISARM LEVEL MECHANISM ON R2 DOOR IAW EMB 170 MM 52-70-00.  OPS CHECK GOOD.
